On the Existence of Undominated Nash Equilibria in Normal Form Games
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Games and Economic Behavior.
Volume (Year): 14 (1996)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Oriol Carbonell-Nicolau & Richard McLean, 2012. "On Equilibrium Refinement in Supermodular Games," Departmental Working Papers 201207, Rutgers University, Department of Economics.
- Carbonell-Nicolau, Oriol, 2011. "Perfect and limit admissible perfect equilibria in discontinuous games," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 531-540.
- Kultti, Klaus & Salonen, Hannu, 1997. "Undominated Equilibria in Games with Strategic Complementarities," Games and Economic Behavior, Elsevier, vol. 18(1), pages 98-115, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.